# SDR HEEA0016549

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transceiver
- Part number: 40001452500
- Condition: Malfunctioned
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER-OUT HESITATING WHEN KEYED.
